Dilatrend® (carvedilol): Warning on Severe Adverse Cutaneous Reactions

User Rating: 0 / 5

Star InactiveStar InactiveStar InactiveStar InactiveStar Inactive
 

Date: 21 May 2014

Description: Healthcare professionals should take note that very rare cases of severe adverse cutaneous reactions such as toxic epidermal necrolysis (TEN) and Stevens-Johnson syndrome (SJS) have been reported during treatment with carvedilol. The drug should be permanently discontinued in patients who experience such reactions possibly attributable to carvedilol. For further details, please refer to the Direct Healthcare Professional Communication (DHPC) issued by Roche (Malaysia) Sdn. Bhd. in agreement with NPCB.

National Pharmaceutical Regulatory Agency (NPRA)
Lot 36, Jalan Universiti, 46200 Petaling Jaya, Selangor, Malaysia.
  • Email: npra@npra.gov.my
  • Phone: +603-7883 5400
  • Fax: +603-7956 2924, +603-7956 7075

DISCLAIMER

The Government of Malaysia and the National Pharmaceutical Regulatory Agency are not responsible for any loss or damage caused by the usage of any information obtained from this website.

Mobile Web :

© Copyright 2018 . All Rights Reserved National Pharmaceutical Regulatory Agency NPRA